MAUDE Adverse Event Report: LIMACORPORATE S.P.A. MINIMA S; MINIMA S FEMORAL STEM #4

LIMACORPORATE S.P.A. MINIMA S; MINIMA S FEMORAL STEM #4
Model Number 4503.21.040
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the sterilization charts of the involved lot number: 2426083 - ster.2400220 no pre-existing anomalies were identified.This is the first and only complaint received regarding the lot number.A final report will be submitted when the investigation is concluded.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to infection.During the surgery stem, ceramic head, ceramic insert and delta tt cup were explanted.Only minima s standard stem #4 (product code: 4503.21.040, lot: 2426083 - ster.2400220) product information is known.Previous surgery performed on (b)(6) 2024.Event occurred in italy.
 
Additional Manufacturer Narrative
Checking the sterilization charts of the involved lot number (2426083 - ster.2400220) no pre-existing anomalies were identified, therefore we can state that the device was regularly sterilized before being placed on the market.The company has not recorded any other complaint due to infection on ster.Lot 2400220.The following information was requested to the complaint source but never provided: - pre-operative and post-operative x-rays.- patient data (gender, bmi, relevant pathologies).- pathogen responsible for the infection/results of the microbiological tests - code and lot numbers of the other devices involved.With the few available information, no further investigation is possible, other than the check of the device history records of the femoral stem involved, which confirmed the absence of pre-existing anomalies.This event is therefore classified as not product related.Pms data: according to company's pms data, the revision rate of minima-s stems (family codes 4503.21.Xxx, 4504.21.Xxx) due to infection is lower than 0,01%.No corrective action is needed following this complaint.The company will continue monitoring the market to promptly detect any further similar event.
 
Event or Problem Description
Hip revision surgery performed on (b)(6) 2025, due to infection.During the surgery, the following devices were explanted: - minima s standard stem #4 (product code: 4503.21.040, lot: 2426083 - ster.2400220).- ceramic head (product information unknown).- ceramic insert (product information unknown).- delta tt cup (product information unknown).The previous surgery took place on (b)(6) 2024.Patient is 59 years old.This event occurred in italy.

Brand Name
MINIMA S
Common Device Name
MINIMA S FEMORAL STEM #4
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
san daniele del friuli
udine, 30038
MDR Report Key22093957
Report Number3008021110-2025-00072
Device Sequence Number6947919
Product Code MBL
UDI-Device Identifier08033390079051
UDI-Public08033390079051
Combination Product (Y/N)N
PMA/510(K) Number
K141327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number4503.21.040
Device Lot Number2426083
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date01/19/2026
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown